Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 479-482
http://dx.doi.org/10.1155/S0161171294000700

A note on absolute summability factors

Department of Mathematics, Erciyes University, Kayseri 38039, Turkey

Received 6 May 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, a generalization of a theorem of Mishra and Srivastava [4] on |C,1|k summability factors has been proved.